# SDR COM30999

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 6114 · Propeller Hub Section
- Part: Piston Dome
- Part number: 660712675
- Condition: Worn
- Location: Lt Prop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT PROPELLER IS FLUCTUATING 50 RPM.  REPLACED THE PROPELLER PISTON DOME.
